# SDR DALA2024092309318

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 73,743 hours, 24,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 CRACK ON INNER FUSELAGE SKIN BTW STA1844 TO STA 1825, BTW S-25L TO S-27L AT AFT ACCESSORIES COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00143 PERMANENT REPAIR ON FUSELAGE SKIN BTW STA 1825 TO STA 1844, BTW S-25L TO S-27L AT AFT ACCESSORIES COMPARTMENT WAS PERFORMED PER PRI NO.620863-14 REV.2. AND ER/A NO.620863-14, REV.ORIGINAL, SECTION I. (0569312)
